Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 359, Number 8

All articles in this issue are freely accessible.

On operator-valued Fourier multiplier theorems
Zeljko Strkalj and Lutz Weis.
Trans. Amer. Math. Soc. 359 (2007), 3529-3547
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2302504
$H^{∞}$-calculus for the sum of non-commuting operators
Jan Prüss and Gieri Simonett.
Trans. Amer. Math. Soc. 359 (2007), 3549-3565
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2302505
Eigenvalue estimates for minimal surfaces in hyperbolic space
Alberto Candel.
Trans. Amer. Math. Soc. 359 (2007), 3567-3575
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2302506
The virtual Spivak fiber, duality on fibrations and Gorenstein spaces
Aniceto Murillo.
Trans. Amer. Math. Soc. 359 (2007), 3577-3587
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2302507
On quadratic derivative Schrödinger equations in one space dimension
Atanas Stefanov.
Trans. Amer. Math. Soc. 359 (2007), 3589-3607
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2302508
On torsion-free groups with finite regular file bases
Alexey Muranov.
Trans. Amer. Math. Soc. 359 (2007), 3609-3645
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2302509
Semi-edges, reflections and Coxeter groups
Ralf Gramlich, Georg W. Hofmann and Karl-Hermann Neeb.
Trans. Amer. Math. Soc. 359 (2007), 3647-3668
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2302510
An explicit form for Kerov’s character polynomials
I. P. Goulden and A. Rattan.
Trans. Amer. Math. Soc. 359 (2007), 3669-3685
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2302511
Nonsmooth analysis on smooth manifolds
Yu. S. Ledyaev and Qiji J. Zhu.
Trans. Amer. Math. Soc. 359 (2007), 3687-3732
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2302512
Moduli of roots of line bundles on curves
Lucia Caporaso, Cinzia Casagrande and Maurizio Cornalba.
Trans. Amer. Math. Soc. 359 (2007), 3733-3768
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2302513
Riemannian flag manifolds with homogeneous geodesics
Dmitri Alekseevsky and Andreas Arvanitoyeorgos.
Trans. Amer. Math. Soc. 359 (2007), 3769-3789
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2302514
Extensions of $p$-local finite groups
C. Broto, N. Castellana, J. Grodal, R. Levi and B. Oliver.
Trans. Amer. Math. Soc. 359 (2007), 3791-3858
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2302515
Algebraic hypergeometric transformations of modular origin
Robert S. Maier.
Trans. Amer. Math. Soc. 359 (2007), 3859-3885
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2302516
Nonzero degree maps between closed orientable three-manifolds
Pierre Derbez.
Trans. Amer. Math. Soc. 359 (2007), 3887-3911
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2302517
Complex symmetric operators and applications II
Stephan Ramon Garcia and Mihai Putinar.
Trans. Amer. Math. Soc. 359 (2007), 3913-3931
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2302518
Uniformizable families of $t$-motives
Gebhard Böckle and Urs Hartl.
Trans. Amer. Math. Soc. 359 (2007), 3933-3972
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2302519
Geometry and ergodic theory of non-hyperbolic exponential maps
Mariusz Urbanski and Anna Zdunik.
Trans. Amer. Math. Soc. 359 (2007), 3973-3997
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2302520
Strongly self-absorbing $C^{*}$-algebras
Andrew S. Toms and Wilhelm Winter.
Trans. Amer. Math. Soc. 359 (2007), 3999-4029
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2302521
Differentiability of spectral functions for symmetric $𝛼$-stable processes
Masayoshi Takeda and Kaneharu Tsuchida.
Trans. Amer. Math. Soc. 359 (2007), 4031-4054
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2302522
Minimal polynomials and radii of elements in finite-dimensional power-associative algebras
Moshe Goldberg.
Trans. Amer. Math. Soc. 359 (2007), 4055-4072
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2302523